# SDR SWAA2024070207690

- Difficulty date: June 30, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N8762Q
- Make and model: Boeing 737-8
- Aircraft serial: 67216
- Aircraft time: 6,786 hours, 3,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Seat Row 14def
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT COVER ROW 14 DEF LOOSE<[01] RESECURED THE EMER EXIT LIGHT COVER ROW 14 DEF IAW AMM TASK 33-51-01; OPS CK OK.
